MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 2525T
Medical Device Problem Codes Premature Discharge of Battery (1057); No Pacing (3268)
Health Effect - Clinical Codes Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via product receipt that the patient presented in clinic for follow-up.Upon interrogation, it was found that the pacemaker (pm) exhibited possible premature battery depletion.The pm was explanted and replaced.Patient condition was not provided.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device at elective replacement indicator (eri) level was returned for analysis.Longevity assessment and battery longevity projection were normal with no anomalies found.
 
Event or Problem Description
It was reported via product receipt that the patient presented in clinic for follow-up.Upon interrogation, it was found that the pacemaker (pm) exhibited no pacing due to possible premature battery depletion.Patient had experienced bradycardia.The pm was explanted and replaced.Patient condition was not provided.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17115213
Report Number2017865-2023-23032
Device Sequence Number7200799
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public05414734006224
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number2525T
Device Catalogue Number2525T
Device Lot NumberP000110737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer11/06/2023
11/16/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date11/08/2023
11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RV LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 YR
Patient SexFemale
Patient Weight15 KG